# SDR CALA2012020100065

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 3,839 hours, 1,212 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WHEN FLAPS RETRACTED FULL UP, LEADING EDGE DEVICES REMAINED DOWN, COMPLIED WITH THE CHECKLIST COULD NOT RETRACT L/E DEVICES.  RETURNED TO SJU.  PERFORM FSEU BITE, OPS CK NORMAL PER AMM 27-81-00-810-803.
